# SDR AWXA200600220

- Difficulty date: January 11, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON FLOORBEAM LOCATED AT Y-1292, FROM FS 68 TO FS 69.  MAINTENANCE FOUND THE CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14 FIG 102.  FLOORBEAM WAS REMOVED AND NEW BEAM WAS INSTALLED FROM FS 68 TO FS 69 AT Y-1292 IAW AIRBUS 320 SRM 51-72-11 AND AIRBUS DRAWING D53472040.
